# SDR DALA2023011700321

- Difficulty date: January 16, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N348NW
- Make and model: Airbus A320-212
- Aircraft serial: 410
- Aircraft time: 86,736 hours, 40,029 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING ON RH NLG TRUNNION FITTING, INBD FACE.   REPAIRED PER PRI 605148-14 REV 0, AND REV 1. ER/A 605148 REV ORIGINAL.
